# SDR ABXA2025010905

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,636 hours, 24,971 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RUDDER RATIO MSG ON AFTER ENGINE START, AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC , MTX B767 FIM 27-09 FT 803. MESSAGE EXTINGUISHED OK FOR SERVICE. AIRCRAFT REMAINS NO ETOPS.AND RETURNED  AC TO SERVICE
